# SDR DALA2023121410263

- Difficulty date: December 12, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 73,331 hours, 29,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0107496) PASSENGER COMPARTMENT, AFT WET AREA, CORROSION ON FLOOR CUT PLATE BETWEEN STA 947.5 AND STA 993, ON LBL 55. PASSENGER COMPARTMENT, AFT WET AREA, FLOOR CUT PLATE BETWEEN STA 947.5 AND STA 993, ON LBL 55, WEB WAS REPLACED PER B737-800 SRM 51-40-02-0G.
